# SDR 98ZZZX4784

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106TG
- Make and model: Piper PA-31-350
- Aircraft serial: 318052002
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: F848LZ
- Condition: Failed
- Location: Propeller
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OVERSPED COMING INTO (CMH).  PILOT SHUT ENGINE DOWN AND FEATHERED PROPELLER.  FOUND BROKEN FLYWEIGHT IN PROPELLER GOVERNOR.  REMOVED AND REPLACED RIGHT ENGINE FOR OVERSPEEDING CONDITION.  REMOVED AND REPLACED PROPELLER GOVERNOR.
